MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.00 x 32 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage with a strut on the first proximal strut row lifted slightly.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues.The balloon was inflated to rated burst pressure without issue, maintained pressure, and the stent expanded successfully.The device was deflated successfully in 12 seconds which is within deflation time specification.Deflation time measured and the inflation device was verified before and after use.A recommended 0.014 inch guidewire was introduced into the device to facilitate the functional testing.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 15aug2019.It was reported that device damage occurred.The target lesion was located in the right coronary artery.A 3.00x32mm synergy drug-eluting stent was advanced for treatment.However, it was noted that the product was damaged.The procedure was completed with another synergy drug-eluting stent.No patient complications were reported.However, returned device analysis revealed stent damaged.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8970470
Report Number2134265-2019-10109
Device Sequence Number2559383
Product Code NIQ
UDI-Device Identifier08714729840350
UDI-Public08714729840350
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2021
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0023408369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1